Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Barrett's syndrome, extreme fatigue, drowsiness. Taking potassium tablets, diuretics. How can I get over these?

I have been disagnosed with Barrters syndrome and currently taking 22 potassium tabs a day and 2 different diuretics. My potassium level is still only 3. I am extreemly tired and fall into deep sleeps which worry me. I am 31 years old and have given birth to thre children in three years aged 9 months to 3.5 years. I have no other illnesses.
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Denise,
Thanks for writing in.
I understand your concern.
As far as the Bartter's syndrome is concerned, you should be talking to a nephrologist for drugs like spironolactone and angiotensin receptor antagonists like losartan. This along with potassium supplements should help you maintain your potassium levels. Also, it is recommended that you take plenty of water and potassium rich foods like tomatoes, bananas, orange juice.
It is extremely important that you keep yourself well hydrated, especially when you exercise.
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor